Posted Sun 19 Feb 2017 3.40pm by Lockchiq
I was diagnosed years ago with psoriatic arthritis although it was just 4 weeks ago that I was prescribed Methotrexate. The pain in my hand and finger is extremely painful. It has been 4 weeks since beginning the medication but still the pain is terrible. The doctor says to be patient. Can anyone tell me how long? Also, my finger is not bent... will that straighten after the inflammation goes down?
Posted Sun 19 Feb 2017 4.06pm by thin-skinned
Irascible septuagenarian fed up with the psoriasis constantly at me :wink:
I think your doc is right about 4wks and more time is needed to see if any if the metho has started to work. As for your distorted finger again only time will tell and if the joints have not been permanently damaged than you might be lucky and some degree of straightening might be noticed but don't bank on it. Age has a lot to do with it and the younger your joints are the greater the chance of some recovery. . . good luck!
I am in my 70's so stand no chance of seeing any improvement to my joints and I just have to take each day as it comes :wink:
Posted Sat 8 Apr 2017 3.06am by kmgg3
I have been diagnosed with psoriatic arthritis as well and it has been a rough journey mentally and physically. I literally have been avoiding the medication I was put on because I tried to take the natural route. Becoming verg frustrated as nothing helps.. have you experienced the warned side effects?
Posted Sat 8 Apr 2017 10.59pm by andrea (edited Sat 8 Apr 2017 11.06pm by andrea)
It has prevented me from finding a career and causes no end of embarrasment and anxiety unable to pursue sports and becoming reserved with n
Hi I was put on Methotrexate a couple of year's ago. At 15mg no improvement so after begging I was put up to 17.5 and after 6 weeks all was clearing but now a year on its coming back. I see the dermatologist this week so will see if I go up some more or not! I asked to come off previously so they increased the dose
.you have to fight to try some medication. Only side effects is occasionall headaches and tired. Also red cells constantly up and down